MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG

KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Model Number TH121
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the camera had a hazy image and halo effect around the image.After switching cameras there was improvement but due to bleeding and some continued visualization issues the case had to be cancelled.Cross reference mdr: 2027009-2025-01230.
 
Additional Manufacturer Narrative
Customer will not return the devices to the manufacturing site for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site.No equipment was returned to karl storz goleta for the complaint investigation, so the complaint can't be verified or confirmed.Since the customer's camera was not returned, the image it produced could not be directly compared to a known working th121.Without this comparison there is no way to know if the customer's camera is functioning properly.The following are some possible explanations for a hazy image: ---broken endoscope.---dirty endoscope.---dirty lenses in the optical assembly - could be the external to the front lens window of contamination on the internal lenses.---internal moisture in the camera.---camera not properly focused.---light source settings issues.---internal debris/contamination on the camera sensor.---dirty/worn ccu connector or camera card edge.---internal ccu component issue.---internal camera component issue.---monitor settings issue.---ccu/monitor cable issue.Without any of the customer's equipment to evaluate, no conclusions can be made.Unable to determine cause since the customer's equipment was not returned for evaluation.This event is filed under internal complaint id (b)(4).Cross reference complaint id: (b)(4).

Brand Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Common Device Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22546402
Report Number2027009-2025-01229
Device Sequence Number20986405
Product Code OWN
UDI-Device Identifier04048551430569
UDI-Public04048551430569
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH121
Device Catalogue NumberTH121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight68 KG